# SDR 0601829601

- Difficulty date: August 10, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- Aircraft time: 80,643 hours, 73,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK AT UPPER FORWARD CORNER OF L1 DOOR CUTOUT SKIN.  REPAIRED PER EA 96-206869.
